Advances in Operator Theory

$\ell_1$-summability and Lebesgue points of $d$-dimensional Fourier transforms

Ferenc Weisz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

‎The classical Lebesgue's theorem is generalized‎, ‎and it is proved that under some conditions on the summability function $\theta$‎, ‎the $\ell_1$-$\theta$-means of a function $f$ from the Wiener amalgam space $W(L_1,\ell_\infty)(\R^d)\supset L_1(\R^d)$ converge to $f$ at each modified strong Lebesgue point and thus almost everywhere‎. ‎The $\theta$-summability contains the Weierstrass‎, ‎Abel‎, ‎Picard‎, ‎Bessel‎, Fejér‎, ‎de La Vallée-Poussin‎, ‎Rogosinski‎, ‎and Riesz summations‎.

Article information

Source
Adv. Oper. Theory, Volume 4, Number 1 (2019), 284-304.

Dates
Received: 21 February 2018
Accepted: 10 September 2018
First available in Project Euclid: 29 September 2018

Permanent link to this document
https://projecteuclid.org/euclid.aot/1538186485

Digital Object Identifier
doi:10.15352/aot.1802-1319

Mathematical Reviews number (MathSciNet)
MR3862622

Zentralblatt MATH identifier
06946455

Subjects
Primary: 42B08: Summability
Secondary: 42A38‎ ‎42A24‎ ‎42B25

Keywords
Fourier transforms ‎$\ell_1$-summability‎‎ Fejér summability $\theta$-summability ‎Lebesgue points

Citation

Weisz, Ferenc. $\ell_1$-summability and Lebesgue points of $d$-dimensional Fourier transforms. Adv. Oper. Theory 4 (2019), no. 1, 284--304. doi:10.15352/aot.1802-1319. https://projecteuclid.org/euclid.aot/1538186485


Export citation

References

  • H. Berens, Z. Li, and Y. Xu, On $l_1$ Riesz summability of the inverse Fourier integral, Indag. Math. (N.S.) 12 (2011), 41–53.
  • H. Berens and Y. Xu, $l$-1 summability of multiple Fourier integrals and positivity, Math. Proc. Cambridge Philos. Soc 122 (1997), 149–172.
  • P. L. Butzer and R. J. Nessel, Fourier analysis and approximation, Birkhäuser Verlag, Basel, 1971.
  • M. Christ, On almost everywhere convergence of Bochner-Riesz means in higher dimensions, Proc. Amer. Math. Soc. 95 (1985), 16–20.
  • R. A. DeVore and G. G. Lorentz, Constructive approximation, Springer, Berlin, 1993.
  • H. G. Feichtinger and F. Weisz, The Segal algebra ${\bf S}_0(\R^d)$ and norm summability of Fourier series and Fourier transforms, Monatsh. Math. 148 (2006), 333–349.
  • H. G. Feichtinger and F. Weisz, Wiener amalgams and pointwise summability of Fourier transforms and Fourier series, Math. Proc. Cambridge Philos. Soc. 140 (2006), 509–536.
  • J. J. F. Fournier and J. Stewart, Amalgams of $L\sp p$ and $l\sp q$, Bull. Am. Math. Soc., New Ser. 13 (1985), 1–21.
  • G. Gát, Pointwise convergence of cone-like restricted two-dimensional $(C,1)$ means of trigonometric Fourier series, J. Approx. Theory. 149 (2007), 74–102.
  • G. Gát, Almost everywhere convergence of sequences of Cesàro and Riesz means of integrable functions with respect to the multidimensional Walsh system, Acta Math. Sin., Engl. Ser. 30 (2014), no. 2, 311–322.
  • G. Gát, U. Goginava, and K. Nagy, On the Marcinkiewicz-Fejér means of double Fourier series with respect to Walsh-Kaczmarz system, Studia Sci. Math. Hungar. 46 (2009), 399–421.
  • U. Goginava, Marcinkiewicz-Fejér means of $d$-dimensional Walsh-Fourier series, J. Math. Anal. Appl.307 (2005), 206–218.
  • U. Goginava, Almost everywhere convergence of $(C, a)$-means of cubical partial sums of d-dimensional Walsh-Fourier series, J. Approx. Theory 141 (2006), 8–28.
  • U. Goginava, The maximal operator of the Marcinkiewicz-Fejér means of $d$-dimensional Walsh-Fourier series, East J. Approx. 12 (2006), 295–302.
  • L. Grafakos, Classical and modern Fourier analysis, Pearson Education, New Jersey, 2004.
  • C. Heil, An introduction to weighted Wiener amalgams, In M. Krishna, R. Radha, and S. Thangavelu, editors, Wavelets and their Applications, pages 183–216. Allied Publishers Private Limited, 2003.
  • Y. Katznelson, An introduction to Harmonic analysis, Cambridge Mathematical Library. Cambridge University Press, 3th edition, 2004.
  • H. Lebesgue, Recherches sur la convergence des séries de Fourier, Math. Ann. 61 (1905), 251–280.
  • S. Lu and D. Yan, Bochner-Riesz means on Euclidean spaces, Hackensack, NJ: World Scientific, 2013.
  • K. Nagy and G. Tephnadze, The Walsh-Kaczmarz-Marcinkiewicz means and Hardy spaces, Acta Math. Hungar. 149 (2016), 346–374.
  • L. E. Persson, G. Tephnadze, and P. Wall, Maximal operators of Vilenkin-Nörlund means, J. Fourier Anal. Appl. 21 (2015), no. 1, 76–94.
  • P. Simon, Cesàro summability with respect to two-parameter Walsh systems, Monatsh. Math. 131 (2000), 321–334.
  • P. Simon, $(C,\alpha)$ summability of Walsh-Kaczmarz-Fourier series, J. Approx. Theory 127 (2004), 39–60.
  • E. M. Stein, Harmonic analysis: real-variable methods, orthogonality and oscillatory integrals, Princeton Univ. Press, Princeton, N.J., 1993.
  • E. M. Stein and G. Weiss, Introduction to Fourier analysis on euclidean spaces}, Princeton Univ. Press, Princeton, N.J., 1971.
  • L. Szili and P. Vértesi, On multivariate projection operators, J. Approx. Theory 159 (2009), 154–164.
  • R. M. Trigub and E. S. Belinsky, Fourier analysis and approximation of functions, Kluwer Academic Publishers, Dordrecht, Boston, London, 2004.
  • F. Weisz, Summability of multi-dimensional Fourier series and Hardy spaces, Mathematics and Its Applications. Kluwer Academic Publishers, Dordrecht, Boston, London, 2002.
  • F. Weisz, $\ell_1$-summability of $d$-dimensional Fourier transforms, Constr. Approx. 34 (2011), 421–452.
  • F. Weisz, Summability of multi-dimensional trigonometric Fourier series, Surv. Approx. Theory 7 (2012), 1–179.
  • F. Weisz, Lebesgue points of two-dimensional Fourier transforms and strong summability, J. Fourier Anal. Appl. 21 (2015), 885–914.
  • F. Weisz, Triangular summability and Lebesgue points of two-dimensional Fourier transforms, Banach J. Math. Anal. 11 (2017), 223–238.